# SDR IXXA07SMN268S

- Difficulty date: November 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,622 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 5770409502
- Condition: Cracked
- Location: Zone 600
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING CENTER LEADING EDGE INTERNAL PART SUPPORT CRACKED AT STATION XFS 430.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CRACKED SUPPORT.  FABRICATED SUPPORT CLEANED, TREATED AND PRIMED AREA AND NEW SUPPORT.  INSTALLED NEW FASTENERS AND NEW SUPPORT IAW BOEING MESSAGE NUMBER 1-680003043-2 DATED 12-11-07, DRAWING NUMBER 5770409, DC8 SRM 57-1-0 PAGE 1, SRM 51-1-20D, DC8 SRM 51-1-8B, DC8 SRM 57-2-1 FIGURE 12 SHEET 1, 2, AND 3, SRM 51-9-0 T/R 51-108, 51-126 DATED 04-03-00 AND 01-08-03, SRM 51-3-0, 51-1-20D, AND SRM 51-3-1.
